# SDR CALA2022011700166

- Difficulty date: January 16, 2022
- Submitted: January 17, 2022
- Operation: Air carrier
- Aircraft: N33103
- Make and model: Boeing 757224
- Aircraft serial: 27293
- Aircraft time: 105,409 hours, 22,611 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Support
- Part number: NA
- Condition: Damaged
- Location: Sta 1380
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SDR REQUIRED, FOR REPAIR AT STATION 1380 FRAME INNER CHROD AT S-27R REQUIRES REPAIR. SDR REQUIRED, REF LOG PAGE 7591125. TRANSCRIBED FROM HAECO LP 9287333. AT STA 1320 S-27R, REMOVED SUPPORT STRUCTURE FOR INNER CHORD AND RESTORED PROTECTIVE FINISH SUPPORT STRUCTURE FOR FRAME INNER CHORD, CUT AND REMOVED DAMAGED IAW ECRA 5360-01624 AND HAECO REO-G23448 REV-IR.REF LOG PAGE SECTION OF INNER CHORD. FABRICATED NEW INNER CHORD SECTION AND 7591125 FOR DIP. REPAIR SPLICE. INSTALLED REPAIR CHORD AND SPLICE, REINSTALLED ADD EMP:V931612
